# SDR REXA2016071801327

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,716 hours, 22,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MOST FORWARD OVERWING, FORWARD CEILING EXIT SIGN AND LOWER PAX DOOR OPEN ARROW LIGHTS ARE INOPERATIVE.  REINSTALLED LOOSE EMERGENCY LIGHT BATTERY AT POSITION NR 2 IAW THE AMM 33-51-04.  OPS CHECK GOOD.
